# SDR CALA2024041101041

- Difficulty date: April 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 50,953 hours, 17,871 cycles
- System (JASC): 3810 · Potable Water System
- Part: Heater
- Part number: 24E507040G04
- Part serial: UCW02235
- Condition: Leaking
- Location: Lavatory
- Part time: 101,361 hours, 13,942 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER LEAKING UNDER FWD LAV SINK VANITY AT ARRIVAL, MM FOUND NO WATER PUTTLING IN THE LAVATORY, UNDER THE SINK OR IN THE GALLEY AREA OUTSIDE OF THE LAVATORY. MM COULD NOT DUPLICATE A LEAK BUT NOTED THAT THE BOTTOM OF THE WATER HEATER WAS WET. MM WILL BE CHANGING THE WATER HEATER. HEATER, WATER, OFF 25-3812-9-9001 2235 ON 25-3812-9-9001 0424 HEATER, WATER, OFF 25-3812-9-9001 2235 ON 0000 REPLACED WATER HEATER,OPS NRMAL.
